# SDR UPS09654391

- Difficulty date: January 1, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- BS 164-172 STR 39R AREA SKIN REPAIR ISN'T APPLICABLE TO THE AREA WITHIN 22 INCHES OF A DOOR CUTOUT AS PER SRM 53-00-01 2R 14 FIG 201 REF TO SURVEY SEQ 305-F1-03.  THE SURVEY SEQ 305-F1-03 FUSELAGE BS 164-172 STR 39R AREA SKIN REPAIRED AS PER HX RS R53-11-36255 AND UPS EO B767-5330-31919-A.
